# SDR DHL2001717009

- Difficulty date: June 27, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD MID FLAP HAS 2.5 INCH CRACK AFT (UPPER) AREA STA 251 JUST BELOW INBD FLAP GIMBLE ACCESS PANEL.  REMOVED LT INBD FORE, MID AND AFT FLAP ASSYS IAW MM 27-51-1, 27-51-2 & 27-51-3 31499  OK TO INSTALL 8134 6/27/01.  INSTALLED LEFT I/B FORE, MID AND AFT FLAP ASSY'S IAW M/M CHPT'S 27-51-1, 27-51-2, 27-51-3.  PERFORMED RIG AND OPS CHECK OF FLAP SYSTEM (LEFT I/B ) OPS AND RIG CHECK GOOD.STATUS: CLOSED
